# SDR 2022F00073

- Difficulty date: December 29, 2021
- Submitted: January 25, 2022
- Operation: General aviation
- Aircraft: N380CR
- Make and model: Gulstm GIV
- Aircraft serial: 1401
- Aircraft time: 9,048 hours, 4,484 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Controller
- Part number: 10421
- Part serial: 0447
- Condition: Shorted
- Location: Cockpit
- Part time: 9,048 hours, 4,484 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: H, B

## Discrepancy

WINDSHIELD HEAT CONTROLLER FAILURE CAUSING OVER HEATING OF LEFT FORWARD SIDE WINDSCREEN. PILOTS REPORTED SMOKE IN THE COCKPIT FROM BUS BAR CONNECTION ON WINDOW. MAINTENANCE PERSONNEL DETERMINED SMOKING BUS BAR WAS CAUSED BY OVER VOLTAGE / AMPERAGE CONDITION OF THE FAILED WINDOW HEAT CONTROLLER
